# SDR QXEA200501492

- Difficulty date: October 23, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 19,565 hours, 27,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Corroded
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT NR 4 FLAP BEAM HAS TWO PITS THROUGH PLATING ON SURFACE OUTBOARD, AT O POSITION AND 4" AFT OF O.  REPAIRED IAW RD 8/57-988.
